# SDR 03FDEA01360

- Difficulty date: August 22, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727-200
- Aircraft serial: 22040
- Aircraft time: 39,143 hours, 24,339 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01, 2) ON FRAME STA 970 BETWEEN STR 28L & 29L.  CORROSION ON FRAME BS 970, STR 28L-29L WAS FOUND OUT OF LIMITS PER SRM 53-10-1.  REMOVED DAMAGED FRAME SECTION AT SHEAR TIE SKIN ATTACHMENT, FABRICATED REPAIR PARTS, AND INSTALLED PER SRM 53-10-4.
